# SDR DALA12009183271

- Difficulty date: October 2, 2012
- Submitted: October 4, 2012
- Operation: Air carrier
- Aircraft: N371NW
- Make and model: Airbus A320-212
- Aircraft serial: 1535
- Aircraft time: 34,205 hours, 15,294 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MAIN CABIN FWD UTILITY AREA BTW FR16 - FR21 FLOOR SUPPORT -Y254 HAS CORROSION.  REMOVED CORROSION IAW SRM 51-74-00(6PLS) BLEND SIZE 2"W X 6 "L X .025"D, 2.5"L X 2"W X .028"D, 3"L X 1.4"W X .012"D, 2.8"L X 1.2"W X .013"D, 1.3" X .8"X .010"D OUT OF LIMITS IAW  SRM 53-11-14, FIG 107 MIN DISTANCE BETWEEN BLENDING IS 3.937", .8" REMAIN BETWEEN 2 BLEND.  REPLACED FLOOR SUPPORT BEAM IAW SRM 51-42-11.
